Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

What are the side effects of Vyvanse?

Jun 2014
User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2496 Questions
Your site states that Vyvanse may cause immune reactions. Are these autoimmune reactions in addition to anaphylactic reactions? If so, what are the symptoms? Thanks, XXXX
Posted Sat, 22 Feb 2014 in Mental Health
Answered by Dr. Abhishek Kapoor 1 hour later
Brief Answer: Yes, it can cause both Detailed Answer: Hi Any drug including Vyvanse can cause anaphylatic reaction. Besides anaphlaxis there is a study which mention the autoimmune hepatitis cause by Vyvanse, though chances are 1 in 4000. Yet another study mention the rabdomyolysis caused by Vyvanse. Therefore I do not exclude possibility of autoimmune conditions from vyvanase therapy. Symptoms in autoimmune disorder depends upon the organ involvement. In case of autoimmune hepatitis, patient can have jaundice, fever, weight loss, abdominal pain etc and in rabdomyolysis patient can have generalized boy ache, high serum potassium level, abnormal heart beat etc. That being said, all your past medical conditions including osteoporosis, thyroid and gonadal issues, ADD as well as hematological disturbance may or may not be from an autoimmune condition. Your doctor through comprehensive test will be able to rule them out. Let me know if you need clarifications. Regards Dr. Abhishek Kapoor
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor